MAUDE Adverse Event Report: DEPUY INT'L LTD. 8010379 CORAIL AMT SZ15 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY INT'L LTD. 8010379 CORAIL AMT SZ15 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994); Loss of Range of Motion (2032); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for heterotopic ossificans & tingling in thigh associated with the bone growth.Event is serious and is considered severe.There is a remote possibility that the event is related to device and is definitely related to procedure.Date of implantation: (b)(6) 2020, date of event (onset): (b)(6) 2021, (right hip).On (b)(6) 2021, the patient underwent a right hip surgical intervention to address heterotopic ossification.The patient was experiencing decreased range of motion prior to the operation.The surgeon noted a small amount of remaining necrotic bone that was far posterior to the tip of the trochanter and not going to affect any range of motion, this was left.No products were revised.There were no indicated intra-operative complications.On (b)(6) 2021, the patient presented for a right hip evaluation following heterotopic ossification removal.The patient was continuing to experience paresthesia and increased burning in the area.An x-ray revealed a small piece of bone off the greater trochanter, however, the surgeon thought it was unrelated to heterotopic ossification, likely a small avulsion.The patient was prescribed po gabapentin.There is no evidence of revision or invasive treatment.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL AMT SZ15 135 HIGH COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INT'L LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12821124
Report Number1818910-2021-25216
Device Sequence Number5475693
Product Code LPH
UDI-Device Identifier10603295455349
UDI-Public10603295455349
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL971115
Device Catalogue NumberL971115
Device Lot Number9196323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX54OD; CORAIL AMT SZ15 135 HIGH COL; DELTA CER HEAD 12/14 36MM +1.5; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX25MM; PINNACLE SECTOR II CUP 54MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite